Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 222, NWS Goodland, KS

July 10, 2014Decatur County, Rawlins County, Kansas; Hitchcock County, Red Willow County, Nebraska

NWS Goodland, KS issued this severe thunderstorm warning at Jul 10, 2014, 12:02 AM CDT for Decatur County, Rawlins County, Kansas; Hitchcock County, Red Willow County, Nebraska. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 10, 2014, 12:02 AM CDT (05:02 UTC)
Expired
Jul 10, 2014, 1:00 AM CDT
In force
58 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Decatur County, KS, Rawlins County, KS, Hitchcock County, NE, Red Willow County, NE

The radar

The Goodland radar (KGLD), 105 km from the middle of the area, began a volume at 05:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 9, 5:42 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 5.0 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
3778 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 8:23 PM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, Jul 9, 8:23 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
723 PM MDT WED JUL 9 2014

.MESOSCALE DISCUSSION...
ISSUED AT 723 PM MDT WED JUL 9 2014

UNSTABLE AND SHEARED ENVIRONMENT REMAINS IN PLACE AT THIS TIME.
HRRR CONTINUES TO SHOW A LINE FILLING IN ACROSS THE REGION BUT
BEGINNING TO THINK CAP MAY BE TOO STRONG TO OVERCOME OVER THE
CENTRAL CWA. COMPLEX MOVING IN FROM NORTHEAST COLORADO WILL
CONTINUE ITS MOVEMENT SOUTH-SOUTHEAST ACROSS EAST COLORADO AND
LIKELY MAKING IT INTO WEST CENTRAL KANSAS OVER THE NEXT FEW HOURS.
MAIN THREATS WITH THESE STORMS IS HAIL TO THE SIZE OF
QUARTERS...DAMAGING WINDS AND NEAR ZERO VISIBILITY DUE TO BLOWING
DUST WITH THE WINDS.

FARTHER NORTHEAST...STORM MOVING INTO FRONTIER AND HAYS COUNTY
NEBRASKA HAS BEEN PRODUCING GOLF BALL TO BASEBALL SIZE HAIL FOR THE
BETTER PART OF THE PAST 2 HOURS. THIS STORM IS MOVING INTO AN
ENVIRONMENT WITH 2000-2500 J/KG CAPE AND 0-6 KM BULK SHEAR OF 50+
KTS. THIS STORM IS HEADING DIRECTLY TOWARDS MCCOOK NEBRASKA AND
EVENTUALLY INTO NORTHWEST KANSAS. THIS STORM SHOULD MAINTAIN ITS
SUPERCELL CHARACTERISTICS FOR ANOTHER FEW HOURS BEFORE GROWING
UPSCALE INTO ANOTHER MCS. MAIN SHORT-TERM THREAT IS DAMAGING WINDS
AND HAIL TO THE SIZE OF BASEBALLS. SIGNIFICANT HAIL THREAT SHOULD
GRADUALLY DIMINISH LATE TONIGHT...AFTER 10 PM MDT.

FOR BOTH COMPLEXES OF STORMS...DEVELOPING LOW LEVEL JET SHOULD
CONTINUE TO FEED THESE STORMS UNSTABLE AIR FROM THE SOUTH. SEVERE
THREAT WILL LIKELY PERSIST THROUGH MIDNIGHT MDT.

&&

.UPDATE...
ISSUED AT 453 PM MDT WED JUL 9 2014

ISSUED SEVERE THUNDERSTORM WATCH 408 UNTIL MIDNIGHT MDT. WILL BE
UPDATING THE GRIDS TO REFLECT LATEST THINKING FOR THUNDERSTORMS
THIS EVENING. UPDATE SHOULD BE OUT WITHIN NEXT 30-45 MINUTES.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 1229 PM MDT WED JUL 9 2014

A CHANCE FOR STRONG TO SEVERE STORMS TODAY...OTHERWISE A HOT AND
BREEZY DAY. UPPER LEVEL FLOW REMAINS NORTHWESTERLY AS A RIDGE OVER
THE GREAT BASIN SLOWLY PROGRESSES EASTWARD INTO THE HIGH PLAINS
TONIGHT. AT LOW LEVELS SOUTHERLY WINDS WILL BRING IN WARM AIR...WITH
A RETURN TO THE 90S ACROSS THE REGION.

TODAY...SUNNY AND BREEZY MOST OF THE DAY. SOUTHERLY WINDS WERE
ALREADY GUSTING TO 30 MPH THIS MORNING AND EXPECT THE GUSTY WINDS TO
CONTINUE THROUGHOUT THE AFTERNOON. WARMER TODAY...850MB TEMPS
GENERALLY IN THE LOW TO MID 20S C TODAY...SUPPORTIVE OF HIGHS IN THE
LOW TO MID 90S. SOME GUIDANCE ACTUALLY KEEPS HIGHS IN THE UPPER
80S...BUT THINK MOST PLACES WILL MANAGE TO HIT AT LEAST 90 TODAY.
SKIES WILL REMAIN SUNNY FOR MOST OF THE DAY...HAVE SOME INCREASED
CLOUD COVER ACROSS NORTHEAST COLORADO AND SOUTHWEST NEBRASKA
ASSOCIATED WITH SOME SHOWERS AND STORMS THAT MOVED SOUTH THROUGH FAR
WESTERN NEBRASKA EARLIER THIS MORNING AND HAVE SINCE GENERALLY
DISSIPATED.

STILL HAVE SOME UNCERTAINTY ABOUT INITIATION OF STORMS TODAY.
SURFACE TROUGH DEVELOPMENT IN EASTERN COLORADO APPEARS ON TRACK TO
POSSIBLY SERVE AS A FOCUS FOR DEVELOPMENT IN EASTERN COLORADO AND
WESTERN KANSAS...ESPECIALLY AS IT TRACKS EASTWARD. MORNING GUIDANCE
STILL PERSISTENT WITH A STUBBORN CAP AROUND 700MB PRODUCING 100-150
J/KG CIN THIS AFTERNOON...WHICH COULD PREVENT DEVELOPMENT WITHOUT
SUFFICIENT FORCING. STILL...BESIDES THE CAP SOUNDINGS ARE FAVORABLE
FOR STRONG TO SEVERE THUNDERSTORMS. MLCAPE VALUES WILL BE AROUND
1500 J/KG LATE THIS AFTERNOON. LOW AND MID-LEVEL LAPSE RATES ARE
EXPECTED TO BE STEEP. WIND PROFILES ARE SUPPORTIVE OF ORGANIZED
THUNDERSTORM DEVELOPMENT WITH 30 TO 40 KTS OF EFFECTIVE SHEAR
AVAILABLE LATE THIS AFTERNOON. STORM MOTIONS OF LESS THAN 10 KTS
COULD ALSO LEAD TO THE POSSIBILITY OF FLASH FLOODING.

TONIGHT...EXPECT SCATTERED STRONG TO SEVERE THUNDERSTORMS IN
SOUTHWEST NEBRASKA AND NORTHWEST KANSAS TONIGHT...WITH THE BEST
CHANCE EAST OF HIGHWAY 83. AS LOW LEVEL JET DEVELOPS OVERNIGHT THIS
COULD SUSTAIN DEVELOPMENT AS STORMS MOVE EASTWARD. EXPECT STORMS TO
DIMINISH AFTER MIDNIGHT FOR MOST LOCATIONS. AS STORMS CLEAR OUR
SKIES WILL BECOME MOSTLY CLEAR AND WINDS REMAIN LIGHT AND GENERALLY
OUT OF THE SOUTH.

TOMORROW...WARMER AND BREEZY. MID-LEVEL RIDGE MOVES ACROSS THE
CENTRAL HIGH PLAINS WITH ANOTHER LOW/SFC TROUGH DEVELOPING IN
NORTHEAST COLORADO. A NUMBER OF WEAK MID-LEVEL SHORTWAVE TROUGHS
WILL MOVE ACROSS THIS RIDGE...WHICH WILL CREATE A FAVORABLE
ENVIRONMENT FOR TERRAIN-BASED STORMS OFF THE CHEYENNE RIDGE AND
PALMER DIVIDE. AT THIS POINT IT APPEARS THE BEST CHANCE FOR STORMS
WILL REMAIN NORTH OF THE CWA...BUT CANNOT RULE OUT A FEW ISOLATED
STORMS LATE IN THE DAY. CONDITIONS WILL NOT BE FAVORABLE FOR
ORGANIZED SEVERE THUNDERSTORMS...WITH LITTLE CAPE /LESS THAN 500
J/KG SBCAPE/ AND AROUND 20 KTS EFFECTIVE SHEAR. 850MB TEMPS REACHING
THE LOW 30S C...WHICH UNDER MOSTLY SUNNY SKIES WILL LEAD TO HIGHS IN
THE MID 90S...PERHAPS NEAR 100 SOUTH OF HIGHWAY 40.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 1249 PM MDT WED JUL 9 2014

UPPER RIDGE CENTERED OVER THE SOUTHERN PLAINS WILL BE THE MAIN
FEATURE THROUGH SATURDAY. WEAK DISTURBANCES COMING OUT OF NORTHERN
COLORADO OVER THE TOP OF THE RIDGE WILL BRING SLIGHT TO LOW
CHANCES OF MAINLY AFTERNOON/EVENING THUNDERSTORMS...BEST CHANCES
IN EASTERN COLORADO AND SOUTHWEST NEBRASKA. THE RIDGE IS FORECAST
TO GRADUALLY RETROGRADE THE REMAINDER OF THE LONG TERM PERIOD...TO
THE CENTRAL ROCKIES SUNDAY AND MONDAY THEN REACHING THE GREAT
BASIN TUESDAY AND WEDNESDAY. THIS WILL OPEN THE DOOR TO DISTURBANCES
COMING DOWN FROM THE NORTHERN PLAINS IN THE NORTHWEST FLOW ALOFT
SO PRECIPITATION CHANCES WILL CONTINUE. TEMPERATURES WILL START
THE PERIOD ABOVE NORMAL...BUT AS THE RIDGE MOVES WEST COOLER AIR
WILL BE ALLOWED TO COME SOUTH WITH TEMPERATURES GRADUALLY COOLING
TO BELOW NORMAL BY THE END OF THE PERIOD.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 543 PM MDT WED JUL 9 2014

CONFIDENCE HAS INCREASED IN THUNDERSTORMS IMPACTING EITHER
TERMINAL THIS EVENING. BASED ON CURRENT RADAR/SAT TRENDS AND SHORT
TERM GUIDANCE HAVE NARROWED DOWN THE WINDOW OF VCTS FOR MCK AND
GLD AND INCLUDED A TEMPO GROUP FOR THE MOST LIKELY TIME THAT
STORMS WILL IMPACT THE TERMINAL. STRONG WIND GUSTS AND HAIL ARE
POSSIBLE. OTHERWISE SOUTH/SOUTHEAST WINDS MAY GUST FOR ANOTHER
HOUR OR SO BUT AFTER SUNSET THE GUSTS SHOULD SUBSIDE. SPEEDS FROM
12-18 KNOTS SEEM LIKELY THROUGH THE EVENING WITH A SLOW DECREASE
LATER TONIGHT AND A SLIGHT VEERING TO MORE SOUTH/SOUTHWEST BY
MORNING AT GLD. MCK WILL REMAIN SOUTH/SOUTHEAST WITH GUSTS
INCREASING LATE TOMORROW MORNING AND LASTING INTO EARLY TOMORROW
EVENING. VFR CONDITIONS SHOULD PREVAIL EXCEPT FOR THE POSSIBILITY
OF BRIEF REDUCTIONS IN VISIBILITY IF A STORM DIRECTLY IMPACTS
EITHER TERMINAL.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

MESOSCALE...RRH
UPDATE...RRH
SHORT TERM...JJM
LONG TERM...024
AVIATION...BRB
Hazardous weather outlook, Jul 9, 6:52 PM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
552 PM MDT WED JUL 9 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-101315-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
552 PM MDT WED JUL 9 2014 /652 PM CDT WED JUL 9 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH THE
REGION THIS EVENING INTO TONIGHT. SOME STORMS WILL BE SEVERE WITH
LARGE HAIL UP TO TWO INCHES IN DIAMETER AND DAMAGING WINDS UP TO
70 MPH POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH THE REMAINDER OF THE
FORECAST PERIOD. WIDESPREAD SEVERE WEATHER DURING THIS PERIOD IS
NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED.

In the hours before

Local storm report, Jul 9, 9:46 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
846 PM MDT WED JUL 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     TSTM WND GST     BURLINGTON              39.31N 102.27W
07/09/2014  M63 MPH          KIT CARSON         CO   ASOS

&&

BRB
Local storm report, Jul 9, 10:16 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
916 PM MDT WED JUL 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     TSTM WND GST     KIT CARSON              38.76N 102.80W
07/09/2014  M51 MPH          CHEYENNE           CO   MESONET

&&

BRB
Special weather statement, Jul 9, 10:47 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
947 PM MDT WED JUL 9 2014

COZ091-092-KSZ027-028-041-042-100445-
CHEYENNE COUNTY-GREELEY-KIT CARSON COUNTY-LOGAN-WALLACE-WICHITA-
947 PM MDT WED JUL 9 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO...KIT
CARSON COUNTY IN EAST CENTRAL COLORADO...LOGAN COUNTY IN WEST CENTRAL
KANSAS...GREELEY COUNTY IN WEST CENTRAL KANSAS...WICHITA COUNTY IN
WEST CENTRAL KANSAS AND WALLACE COUNTY IN WEST CENTRAL KANSAS...

AT 941 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTH OF
WALLACE TO 10 MILES NORTH OF GALATEA...MOVING SOUTHEAST AT 30 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS. BLOWING DUST COULD ALSO LEAD TO HAZARDOUS TRAVEL
CONDTIONS.

&&

LAT...LON 3877 10317 3917 10205 3913 10205 3914 10151
      3870 10097 3870 10112 3826 10112 3826 10204
      3861 10205 3861 10318
TIME...MOT...LOC 0346Z 300DEG 27KT 3910 10158 3862 10302

ROBINSON
Special weather statement, Jul 9, 11:43 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1043 PM MDT WED JUL 9 2014

KSZ027-028-041-042-100515-
GREELEY-LOGAN-WALLACE-WICHITA-
1143 PM CDT WED JUL 9 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LOGAN COUNTY IN WEST CENTRAL KANSAS...GREELEY
COUNTY IN WEST CENTRAL KANSAS...WICHITA COUNTY IN WEST CENTRAL KANSAS
AND WALLACE COUNTY IN WEST CENTRAL KANSAS...

AT 1040 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHEAST
OF WALLACE TO 7 MILES NORTHWEST OF HORACE...MOVING SOUTHEAST AT 30
MPH.

WINDS TO 50 MPH AND DIME SIZE HAIL ARE EXPECTED WITH THESE STORMS.
THESE WINDS MAY LEAD TO LOCAL AREAS OF BLOWING DUST WHICH COULD MAKE
TRAVEL HAZARDOUS.

&&

LAT...LON 3880 10186 3888 10147 3870 10109 3870 10112
      3827 10112 3826 10113 3826 10184
TIME...MOT...LOC 0443Z 320DEG 28KT 3875 10143 3854 10185

ROBINSON
Special weather statement, Jul 9, 11:45 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1045 PM MDT WED JUL 9 2014

NEZ080-100500-
HITCHCOCK-
1145 PM CDT WED JUL 9 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA...

AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR TRENTON...MOVING SOUTHEAST AT 30 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4015 10075 4001 10076 4001 10102 4023 10113
      4030 10088
TIME...MOT...LOC 0445Z 320DEG 28KT 4018 10091

ROBINSON
Special weather statement, Jul 9, 11:55 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1055 PM MDT WED JUL 9 2014

KSZ015-029-100530-
GOVE-SHERIDAN-
1155 PM CDT WED JUL 9 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SHERIDAN COUNTY IN NORTHWEST KANSAS AND GOVE
COUNTY IN WEST CENTRAL KANSAS...

AT 1154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES NORTH OF PARK...MOVING SOUTHEAST AT 15
MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3899 10019 3919 10048 3938 10038 3936 10016
      3914 10017 3913 10015 3910 10015 3897 10015
TIME...MOT...LOC 0455Z 308DEG 11KT 3922 10037

ROBINSON

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 9:18 PM CDTSpecial Weather StatementGLDSherman57 min
Jul 9, 9:52 PM CDTSevere Thunderstorm WarningGLDSherman, Wallace53 min
Jul 9, 10:47 PM CDTSpecial Weather StatementGLDGreeley, Wallace, Wichita58 min
Jul 9, 11:43 PM CDTSpecial Weather StatementGLDGreeley, Wichita32 min
Jul 9, 11:55 PM CDTSpecial Weather StatementGLDSheridan35 min
Jul 10, 12:14 AM CDTSevere Thunderstorm WarningGLDDecatur, Graham, Norton, Sheridan61 min
Jul 10, 12:52 AM CDTSevere Thunderstorm WarningGLDDecatur34 min
Jul 10, 1:08 AM CDTSpecial Weather StatementGLDGraham, Norton67 min
Jul 9, 7:31 PM CDTSpecial Weather StatementGLDYuma29 min
Jul 9, 7:59 PM CDTSevere Thunderstorm WarningGLDYuma46 min
Jul 9, 8:49 PM CDTSpecial Weather StatementGLDKit Carson, Yuma41 min
Jul 9, 9:30 PM CDTSpecial Weather StatementGLDCheyenne30 min
Jul 9, 9:33 PM CDTSpecial Weather StatementGLDKit Carson57 min
Jul 9, 8:30 PM CDTSpecial Weather StatementGLDRed Willow60 min
Jul 9, 11:45 PM CDTSpecial Weather StatementGLDHitchcock15 min
Jul 10, 1:28 AM CDTSpecial Weather StatementGLDRed Willow47 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.